# SDR ASAA2022102740956

- Difficulty date: October 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 04448
- Aircraft time: 34,700 hours, 11,805 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: E5367144500000
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE CAPT SEAT FLOOR PANEL FWD CORNER BROKEN OFF GROUNDED - YES. REMOVED AND REPLACED CAPT SEAT FLOOR PANEL 211HF IAW A320 AMM 53-12-11-400-001.
